0 votes
599 views
in Arbovirus Infections by (380 points)

Hi,

I've been on 1mg Proscar (5mg split into 4) for 4 months. About a month ago I experienced a fairly severe, lingering pain in my upper left abdomen. I was bloated, constipated and often in pain. Now, my stools have been irregular; often yellowish and sometimes pebbles. Has anyone experienced similar sides from finasteride? 

Please help.

I didn't find the right solution from the Internet.

References:-

https://bit.ly/2K5Qyrg

Business video agency

Thanks

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3.2k questions

1.4k answers

70 comments

2.2k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...